# SDR MALA070049

- Difficulty date: April 13, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 22,557 hours, 24,570 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Inoperative
- Location: Tee Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT FIRE T-HANDLE SWITCH 1 INOPERATIVE DURING FUNCTIONAL CHECK OF ENGINE FIRE BOTTLES.  RESERVE CARTRIDGE ON RIGHT FIRE BOTTLE WOULD NOT FIRE DUE TO SWITCH INOPERATIVE.  INSTALLED NEW LT FIRE PULL HANDLE PANEL P/N: 7239038-503, S/N ON: 941442, S/N OFF: 0704243, IAW SAAB AMM 26-21-05.  OPS CHECK GOOD.
